MathSciNet Relay Station
MathSciNet bibliographic data
MR2801776 (2012m:53008) 53A10 (49Q05)
Meeks, William H., III; Pérez, Joaquín The classical theory of minimal surfaces. Bull. Amer. Math. Soc. (N.S.) 48 (2011), no. 3, 325–407.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement